# SDR SWIA201230874

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 24,069 hours, 19,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENECY LIGHT.
